Sixty years of professor František Neuman

Ondřej Došlý

Czechoslovak Mathematical Journal (1998)

  • Volume: 48, Issue: 1, page 177-183
  • ISSN: 0011-4642

How to cite

top

Došlý, Ondřej. "Sixty years of professor František Neuman." Czechoslovak Mathematical Journal 48.1 (1998): 177-183. <http://eudml.org/doc/30411>.

@article{Došlý1998,
author = {Došlý, Ondřej},
journal = {Czechoslovak Mathematical Journal},
keywords = {news and notices; Biography; Bibliography},
language = {eng},
number = {1},
pages = {177-183},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sixty years of professor František Neuman},
url = {http://eudml.org/doc/30411},
volume = {48},
year = {1998},
}

TY - JOUR
AU - Došlý, Ondřej
TI - Sixty years of professor František Neuman
JO - Czechoslovak Mathematical Journal
PY - 1998
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 48
IS - 1
SP - 177
EP - 183
LA - eng
KW - news and notices; Biography; Bibliography
UR - http://eudml.org/doc/30411
ER -

References

top
  1. Oscillation Theory of Two-Term Linear Differential Equations, Kluwer Academic Publishers, Dordrecht, 1996. (1996) 
  2. Functional Equations, SNTL, Praha, 1986, pp. 104. (Czech) (1986) Zbl0922.34047
  3. Global Properties of Linear Ordinary Differential Equations, Mathematics and Its Applications, East European Series 52, Kluwer Academic Publishers (with Academia Praha), Dordrecht, 1991, pp. 334. (1991) Zbl0784.34009MR1192133
  4. 10.1007/BF02020794, Acta Math. Acad. Sci. Hungar. 13 (1962), 281–287. (1962) Zbl0117.30303MR0148999DOI10.1007/BF02020794
  5. On a certain ordering of the vertices of a tree, Časopis Pěst. Mat. 89 (1964), 323–339. (1964) Zbl0131.20901MR0181587
  6. Sur les équations différentielles linéaires oscillatoires du deuxième ordre avec la dispersion fondamentale φ ( t ) = t + π , Bull. Polyt. Inst. Jassy 10 (14) (1964), 37–42. (1964) MR0197825
  7. (with M. Sekanina) Equivalent systems of sets and homeomorphic topologies, Czechoslovak Math. J. 15 (1965), 323–328. (1965) MR0179087
  8. Construction of second-order linear differential equations with solutions of prescribed properties, Arch. Math. (Brno) 1 (1965), 229–246. (1965) Zbl0199.13802MR0199468
  9. On ordering vertices of infinite trees, Časopis Pěst. Mat. 91 (1966), 170–177. (1966) Zbl0136.44801MR0200198
  10. Note on the second phase of the differential equation y ' ' = q ( t ) y , Arch. Math. (Brno) 2 (1966), 56–62. (1966) Zbl0217.40201MR0203127
  11. 10.1007/BF02416811, Ann. Mat. Pura Appl. 75 (1967), 385–396. (1967) Zbl0148.07104MR0213652DOI10.1007/BF02416811
  12. Extremal property of the equation y ' ' = k 2 y , Arch. Math. (Brno) 3 (1967), 161–164. (1967) Zbl0217.40202MR0236465
  13. 10.1007/BF01894675, Acta Math. Acad. Sci. Hungar. 19 (1968), 1–6. (1968) Zbl0162.12304MR0228750DOI10.1007/BF01894675
  14. Centroaffine invariants of plane curves in connection with the theory of the secondorder linear differential equations, Arch. Math. (Brno) 4 (1968), 201–216. (1968) MR0267512
  15. 10.1002/mana.19690390403, Math. Nachrichten 39 (1969), 217–222. (1969) MR0247193DOI10.1002/mana.19690390403
  16. On bounded solutions of a certain differential equation. Proceedings of the Conference on Differential Equations and Their Applications Equadiff 2 Bratislava 1966, Acta Fac. Rerum Natur. Univ. Comenian. Math. 17 (1969), 213–215. (1969) 
  17. 10.1016/0022-0396(70)90007-0, J. Differential Equations 8 (1970), 277–282. (1970) Zbl0208.10903MR0264168DOI10.1016/0022-0396(70)90007-0
  18. 10.1007/BF02413540, Ann. Mat. Pura Appl. 85 (1970), 295–300. (1970) MR0262610DOI10.1007/BF02413540
  19. On the Liouville transformation, Rend. Mat. 3 (1970), 133–140. (1970) Zbl0241.34005MR0273090
  20. A note on differential equations with periodic solutions, Arch. Math. (Brno) 6 (1970), 189–192. (1970) Zbl0241.34028MR0320411
  21. Construction of differential equations with coexisting periodic solutions, Bull. Polyt. Inst. Jassy 14 (20) (1970), 67–75. (1970) Zbl0267.34039MR0283305
  22. Note on Kummer’s transformation, Arch. Math. (Brno) 6 (1970), 185–188. (1970) MR0294748
  23. Closed plane curves and differential equations, Rend. Mat. 3 (1970), 423–433. (1970) Zbl0235.53003MR0275284
  24. Periodic curvatures and closed curves, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 48 (1970), 494–498. (1970) Zbl0201.23703MR0298572
  25. 10.1007/BF01817786, Aequationes Math. 4 (1970), 282–284. (1970) MR1553787DOI10.1007/BF01817786
  26. (with F. M. Arscott and M. Greguš) Three-point boundary value problems in differential equations, J. London Math. Soc. (2) 3 (1971), 429–436. (1971) MR0283282
  27. 10.1007/BF01833239, Aequationes Math. 6 (1971), 66–70. (1971) Zbl0215.43803MR0299899DOI10.1007/BF01833239
  28. 10.1007/BF01819748, Aequationes Math. 6 (1971), 162–169. (1971) Zbl0389.41013MR0291562DOI10.1007/BF01819748
  29. Linear differential equations of the second order and their applications, Rend. Mat. 4 (1971), 559–617. (1971) Zbl0227.34005MR0311972
  30. Some results on geometrical approach to linear differential equations of the n -th order, Comment. Math. Univ. Carolin. 12 (1971), 307–315. (1971) Zbl0217.12001MR0288337
  31. A note on Santaló’s isoperimetric theorem, Revista Mat. Fis. Teor. Tucuman 21 (1971), 203–206. (1971) Zbl0278.52004MR0339033
  32. Geometrical approach to linear differential equations of the n -th order, Rend. Mat. 5 (1972), 579–602. (1972) Zbl0257.34029MR0324141
  33. Oscillation in linear differential equations, Proceedings of the Conference Equadiff 3, J. E. Purkyně University, Brno, 1972, pp. 119–125. (1972) MR0350114
  34. Distribution of zeros of solutions of y ' ' = q ( t ) y in relation to their behaviour in large, Studia Sci. Math. Hungar. 8 (1973), 177–185. (1973) Zbl0286.34050MR0333344
  35. On n -dimensional closed curves and periodic solutions of linear differential equations of the n -th order, Demonstratio Mat. 6 (1973), 329–337. (1973) Zbl0286.34063MR0364757
  36. On a problem of transformations between limit-circle and limit-point differential equations, Proc. Roy. Soc. Edinburgh Sect. A 72 (1973/74), 187–193. (1973/74) MR0385226
  37. 10.1016/0022-0396(74)90075-8, J. Differential Equations 15 (1974), 589–596. (1974) MR0342769DOI10.1016/0022-0396(74)90075-8
  38. Global transformation of linear differential equations of the n -th order, Knižnice odb. a věd. spisů VUT Brno B-56 (1975), 165–171. (1975) 
  39. 10.1007/BF01836037, Aequationes Math. 16 (1977), 245–257. (1977) Zbl0375.34013MR0467061DOI10.1007/BF01836037
  40. (with J. Vosmanský) On functions (sequences) the derivatives (differences) of which are of constant sign, Doklady Ak. Nauk Azer. SSR 34 (1978), 8–12. (Russian) (1978) 
  41. (with S. Staněk) On the structure of second-order periodic differential equations with given characteristic multipliers, Arch. Math. (Brno) 13 (1977), 149–157. (1977) MR0460790
  42. Linear differential equations with periodic coefficients in the critical case, An. Sti. Univ. Al. I. Cuza Jassy Sect. I a Mat. 23 (1977), 325–328. (1977) Zbl0373.34020MR0486816
  43. Categorial approach to global transformations of the n -th order linear differential equations, Časopis Pěst. Mat. 1977 102, 350–355. Zbl0374.34028MR0477284
  44. Limit circle classification and boundnedness of solutions, Proc. Roy. Soc. Edinburgh 81 A (1978), 31–34. (1978) MR0529374
  45. Global properties of the n -th order linear differential equations, Proceedings of Equadiff  4 Praha 1977, Lecture Notes in Mathematics 703, Springer, Berlin, 1979, pp. 309–319. (1979) MR0535351
  46. Invariants of third order linear differential equations and Cartan’s moving frame method, Differencial’nyje Uravnenija 14 (1979), 398–404. (Russian) (1979) 
  47. A generalization of Floquet theory, Acta Math. Univ. Comenian. 39 (1980), 53–59. (1980) Zbl0517.34035MR0619262
  48. Transformations of linear differential equations of the n -th order, Sborník 6. vědecké konference Vysoké školy dopravní v Žilině Sept. 1979, VŠD Žilina, 1979, pp. 11–19. (Russian) (1979) 
  49. On transformations of differential equations and systems with deviating argument, Czechoslovak Math. J. 31 (1981), 87–90. (1981) Zbl0463.34051MR0604115
  50. Global theory of linear differential equations of the n -th order, Proceedings of the Colloquium on Qualitative Theory of Differential Equations Szeged-Hungary August 1979, Ser. Coll. Math. Soc. J. Bolyai, North-Holland Publ. Co., 1981, pp. 777–793. (1981) Zbl0484.34022MR0680619
  51. Second order linear differential systems, Ann. Sci. École Norm. Super. (Paris) 13 (1980), 437–449. (1980) Zbl0453.34006MR0608288
  52. Functions of two variables and matrices involving factorizations, C. R. Math. Rep. Acad. Sci. Canada 3 (1981), 7–11. (1981) Zbl0449.15009MR0608675
  53. Factorizations of matrices and functions of two variables, Czechoslovak Math. J. 32 (1982), 582–588. (1982) Zbl0517.15012MR0682133
  54. Functions of the form i = 1 N f i ( x ) g i ( t ) in L 2 , Arch. Math. (Brno) 18 (1982), 19–22. (1982) 
  55. Simultaneous solutions of a system of Abel equations and differential equations with several deviations, Czechoslovak Math. J. 32 (1982), 488–494. (1982) Zbl0524.34070MR0669790
  56. Global canonical forms of linear differential equations, Math. Slovaca 33 (1983), 389–394. (1983) Zbl0527.34036MR0720509
  57. Linear differential equations—global theory, Proceedings of Equadiff 5 Bratislava 1981, Teubner-Texte zur Mathematik, Leipzig, 1982, pp. 272–275. (1982) Zbl0519.34004MR0715934
  58. Theory of global properties of ordinary differential equations of the n -th order, Differencial’nyje Uravnenija 19 (1983), 799–808. (Russian) (1983) MR0703421
  59. A survey of global properties of linear differential equations of the n -th order, Proceedings of the Conference on Ordinary and Partial Differential Equations, Dundee 1982, Lecture Notes in Mathematics 964, Springer, Berlin, pp. 548–563. Zbl0501.34003MR0693139
  60. (with W. N. Everitt) A concept of adjointness and symmetry of differential expressions based on the generalized Lagrange identity and Green’s formula, Proceedings: Ordinary Differential Equations and Operators, Dundee 1982, Lecture Notes in Mathematics 1032, Springer, Berlin, pp. 161–169. MR0742639
  61. From local to global investigations of linear differential equations of the n -th order, Jahrbuch Überblicke Mathematik 1984, 55–80. Zbl0548.34009
  62. Criterion of global equivalence of linear differential equations, Proc. Roy. Soc. Edinburgh 97 A (1984), 217–221. (1984) Zbl0552.34009MR0751194
  63. Stationary groups of linear differential equations, Czechoslovak Math. J. 34 (1984), 645–663. (1984) Zbl0573.34028MR0764446
  64. A vector functional equation and linear differential equations, Aequationes Math. 29 (1985), 19–23. (1985) Zbl0593.39006MR0812301
  65. A note on smoothness of the Stäckel transformation, Prace Mat. WSP (Kraków) 11 (1985), 147–151. (1985) 
  66. Covariant constructions in the theory of linear differential equations, Časopis Pěst. Mat. 111 (1986)), 201–207. (1986)) Zbl0597.34005MR0847318
  67. 10.1007/BF01836159, Aequationes Math. 33 (1987), 123–149. (1987) MR0911150DOI10.1007/BF01836159
  68. Solution to the Problem No. 10 of N. Kamran, Proceedings of the 23rd Intern. Symp. on Functional Equations Gargnano-Italy 1985, Univ. of Waterloo, Ont. Canada, pp. 60–62. 
  69. Ordinary linear differential equations—a survey of the global theory, Proceedings of Equadiff 6 Brno 1986, Lecture Notes in Mathematics 1192, Springer, Berlin, pp. 59–70. Zbl0633.34008MR0877107
  70. Oscillatory behavior of iterative linear ordinary differential equations depends on their order, Arch. Math. (Brno) 22 (1986), 187–192. (1986) Zbl0608.34036MR0868533
  71. On iteration groups of certain functions, Arch. Math. (Brno) 25 (1989), 185–194. (1989) Zbl0721.39002MR1188063
  72. Another proof of Borůvka’s criterion on global equivalence of the second order ordinary linear differential equations, Časopis Pěst. Mat. 115 (1990), 73–80. (1990) Zbl0714.34055MR1044016
  73. Smoothness as an invariant property of coefficients of linear differential equations, Czechoslovak Math. J. 39 (1989), 513–521. (1989) Zbl0702.34034MR1006317
  74. On a canonical parametrization of continuous functions, Opuscula Math. (Kraków) 1335 (1990)), 185–191. (1990)) Zbl0779.39002MR1120254
  75. On Halphen and Laguerre-Forsyth canonical forms of linear differential equations, Arch. Math. (Brno) 26 (1990), 147–154. (1990) Zbl0729.34008MR1188274
  76. Transformations and canonical forms of functional-differential equations, Proc. Roy. Soc. Edinburgh 115 A (1990), 349–357. (1990) MR1069527
  77. 10.1016/0024-3795(90)90014-4, Linear Algebra Appl. 134 (1990), 153–164. (1990) Zbl0714.26007MR1060018DOI10.1016/0024-3795(90)90014-4
  78. (with Th. M. Rassias) Functions decomposable into finite sums of products, Constantin Carathéodory—An International Tribute, Vol. II, World Scientific Publ. Co., Singapore, 1991, pp. 956–963. (1991) 
  79. Ordered groups commuting matrices and iterations of functions in transformations of differential equations, Constantin Carathéodory—An International Tribute, Vol. II, World Scientific Publ. Co., Singapore, 1991, pp. 942–955. (1991) Zbl0737.34023MR1130872
  80. (with Á. Elbert and J. Vosmanský) Principal pairs of solutions of linear second order oscillatory differential equations, Differential Integral Equations 5 (1992), 945–960. (1992) MR1167505
  81. On transformation of quasilinear differential equations to canonical forms, Recent Trends in Ordinary Differential Equations Vol. I, World Scientific Series in Applicable Analysis World Sci., Singapore, 1992, pp. 457–461. (1992) Zbl0832.34026MR1180130
  82. 10.1007/BF01833996, Aequationes Math. 46 (1993), 38–43. (1993) MR1220720DOI10.1007/BF01833996
  83. 10.1006/jdeq.1995.1041, J. Differential Equations 116 (1995), 419–430. (1995) MR1318581DOI10.1006/jdeq.1995.1041
  84. Limit behavior of ordinary linear differential equations, Proceedings of Georgian Academy of Sciences Mathematics 1 (1993), 355–364. (1993) MR1262570
  85. (with M. Muldoon) Principal pairs for oscillatory second order linear differential equations, Dynamical Systems and Applications, World Scientific Series in Applicable Analysis World Sci. Vol. 4, Singapore, 1995, pp. 517–526. (1995) MR1372981
  86. 10.1007/BF03323059, Results in Mathematics 26 (1994), 354–359. (1994) Zbl0829.34054MR1300618DOI10.1007/BF03323059
  87. 10.1016/0362-546X(95)00098-G, J. Nonlinear Anal. 25 (1995), 1045–1049. (1995) Zbl0843.34012MR1350726DOI10.1016/0362-546X(95)00098-G
  88. Solutions of Abel’s equation in relation to asymptotic behaviour of linear differential equations, Aequationes Math, Accepted. 
  89. Transformation theory of linear ordinary differential equations—from local to global investigations, Archivum Math. (Brno) 33 (1997), 65–74. (1997) Zbl0914.34012MR1464302
  90. Dispersions for linear differential equations of arbitrary order, Archivum Math. (Brno) 33 (1997), 147–155. (1997) Zbl0914.34010MR1464309
  91. Asymptotic behaviour and zeros of solutions on n -th order linear differential equations, 8Submitted. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.